MathSciNet Relay Station
MathSciNet bibliographic data
MR1879981 (2003f:54032) 54C55 (57S10)
Ageev, Sergei M.; Repovš, Dušan On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1539–1550 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement